Signs & Symptoms of a Drug Overdose

When too much of an illegal or legal prescription drug is consumed in the body it can create a toxic and poisonous reaction, leading to an overdose. Although there are many factors that can affect a person’s tolerance, if a drug overdose is suspected, then emergency medical attention must be sought, right away!

Some common symptoms of a drug overdose can include, but are not limited to:

-Confusion
-Hallucinations
-Breathing Difficulties or No Breathing
-Nausea and Vomiting
-Abdominal Cramps
-Visual Disturbances
-Seizures
-Internal Bleeding
-Dizziness
-Turning Blue or Pale
-Coma

Keep in mind that everyone responds differently to drugs and the most important things to figure out are: what drug has been consumed, how much has been consumed, and the person’s current health condition. Even if you only have the slightest suspicion that you or a loved one may be experiencing a drug overdose, call 911 immediately!

While waiting for an ambulance it is important to remain calm, place the person on their side in the recovery position, and make sure that their airway remains open at all times by tilting their head back and lifting the chin. Do not give them anything to eat or drink and do not try to make them vomit. Bring the pill bottles (if possible) to the hospital with you, so that the physicians can know exactly what was consumed and if it will require special attention.

If you or a loved one are suffering from a drug addiction, make sure that you are constantly paying attention to their condition, this could be the difference between life and death.

Call Us 24 Hours A Day